Agenda

Printer friendly
Tracks at a Glance

Transformation & Leadership

Topic tracks include: neuroscience, human interaction, digital interaction, age of assistance, advisor brands

VoC & Customer-Driven Design

Topics include: voice of the customer, customer co-creation, customer design thinking, digital behavior, lifetime customer value

Digital Operations & Platforms

Topic include: digital experience stack, high performing digital ops, dx pitfalls, dx stack, procurement tales, digital operations, tracking, dashboarding

AI, Machine Learning & Automation

Topics include: artificial intelligence, customer experience ecosystem, customer data management, gdpr, customer data platform success and strategies, personalization, machine learning.

Customer Data & Analytics

Topics include: agile customer journey mapping for the real world; identifying, measuring and optimizing micro-moments and behavioral analysis for customer decision-making.

Customer Journey Bootcamp


CDP Bootcamp


Register Today!

Get face to face with leaders from Google, Dell, Shutterfly, Lyft and many more.

See Group Rates.

 

7:30 - 8:30 AM

Networking Breakfast

7:30 - 8:30 AM

8:30 - 10:30 AM

Bootcamps

Bootcamps are a 3-part series with content built around a hot topic in the area of digital customer experience.

We will offer four Bootcamps at Digital Experience Summit 2020, each including three 2-hour modules on the DX topic of your choice.

Speakers

8:30 - 10:30 AM

10:30 - 11:00 AM

Coffee & Networking Break

10:30 to 11:00 AM

11:00 AM - 1:00 PM

Bootcamps

Bootcamps are a 3-part series with content built around a hot topic in the area of digital customer experience.

We will offer four Bootcamps at Digital Experience Summit 2020, each including three 2-hour modules on the DX topic of your choice.

Speakers

11:00 AM - 1:00 PM

1:00 - 2:00 PM

Lunch & Learn

1:00 - 2:00 PM

2:00 - 4:00 PM

Bootcamps

Bootcamps are a 3-part series with content built around a hot topic in the area of digital customer experience.

We will offer four Bootcamps at Digital Experience Summit 2020, each including three 2-hour modules on the DX topic of your choice.

Speakers

2:00 - 4:00 PM

4:00 - 5:30 PM

Welcome Reception

4:00 - 5:30 PM
Tracks at a Glance

Transformation & Leadership

Topic tracks include: neuroscience, human interaction, digital interaction, age of assistance, advisor brands

VoC & Customer-Driven Design

Topics include: voice of the customer, customer co-creation, customer design thinking, digital behavior, lifetime customer value

Digital Operations & Platforms

Topic include: digital experience stack, high performing digital ops, dx pitfalls, dx stack, procurement tales, digital operations, tracking, dashboarding

AI, Machine Learning & Automation

Topics include: artificial intelligence, customer experience ecosystem, customer data management, gdpr, customer data platform success and strategies, personalization, machine learning.

Customer Data & Analytics

Topics include: agile customer journey mapping for the real world; identifying, measuring and optimizing micro-moments and behavioral analysis for customer decision-making.

Customer Journey Bootcamp


CDP Bootcamp


Register Today!

Get face to face with leaders from Google, Dell, Shutterfly, Lyft and many more.

See Group Rates.

 

6:30 - 7:30 AM

Morning Yoga

6:30 - 7:30 AM

7:30 - 8:30 AM

Networking Breakfast

7:30 - 8:30 AM

8:30 - 9:30 AM

DX Summit Welcome Address

Welcome to DX Summit 2020! Brice Dunwoodie, president and CEO of Simpler Media Group, kicks us off.

Speakers

8:30 - 8:45 AM

Keynote Room

Keynote Address

Keynotes are our most-anticipated speakers. They’re some of the brightest and most inspiring minds in business, leadership, tech, and culture.

Speakers

8:45 - 9:15 AM

DX Case Study

Learn from real stories and real organizations that saw successes in the digital customer experience ecosystem. More information is coming soon!

Speakers

9:15 - 9:30 AM

Keynote Room

Digital Operations & Platforms

9:45 - 10:30 AM

Refreshments, Networking & Innovation Theater

9:45 - 10:30 AM

10:45 - 11:30 AM

Breakout Sessions

The Digital Experience (DX) Summit 2020 team will have a selection of high-impact sessions here for you shortly. Take a deep dive into actionable content from one of our five main conference agenda tracks.

Speakers

10:45 - 11:30 AM

TBA

11:30 - 12:45 PM

Birds of a Feather Lunch featuring the Innovation Theater

11:30 - 12:45 PM

1:00 - 1:45 PM

Breakout Sessions

The Digital Experience (DX) Summit 2020 team will have a selection of high-impact sessions here for you shortly. Take a deep dive into actionable content from one of our five main conference agenda tracks.

Speakers

1:00 - 1:45 PM

TBA

1:45 - 2:30 PM

Refreshments, Networking & Innovation Theater

1:45 - 2:30 PM

2:30 - 3:00 PM

Sponsor Spotlights

DX Summit event sponsors will share the latest digital workplace tools and technologies that will impact your organization in the coming months and years.

Speakers

3:30 - 3:45 PM

5:00 - 6:30 PM

Taste of Chicago Networking Reception

5:00 - 6:30 PM
Tracks at a Glance

Transformation & Leadership

Topic tracks include: neuroscience, human interaction, digital interaction, age of assistance, advisor brands

VoC & Customer-Driven Design

Topics include: voice of the customer, customer co-creation, customer design thinking, digital behavior, lifetime customer value

Digital Operations & Platforms

Topic include: digital experience stack, high performing digital ops, dx pitfalls, dx stack, procurement tales, digital operations, tracking, dashboarding

AI, Machine Learning & Automation

Topics include: artificial intelligence, customer experience ecosystem, customer data management, gdpr, customer data platform success and strategies, personalization, machine learning.

Customer Data & Analytics

Topics include: agile customer journey mapping for the real world; identifying, measuring and optimizing micro-moments and behavioral analysis for customer decision-making.

Customer Journey Bootcamp


CDP Bootcamp


Register Today!

Get face to face with leaders from Google, Dell, Shutterfly, Lyft and many more.

See Group Rates.

 

6:30 - 7:30 AM

Morning Yoga

6:30 - 7:30 AM

7:30 - 8:30 AM

Networking Breakfast

7:30 - 8:30 AM

8:30 - 9:45 AM

Keynote Address

Keynotes are our most-anticipated speakers. They’re some of the brightest and most inspiring minds in business, leadership, tech, and culture.

Speakers

8:45 - 9:30 AM

Case Study

Learn from real stories and real organizations that saw success in the digital customer experience ecosystem. More information is coming soon!

Speakers

9:30 - 9:45 AM

9:45 - 10:30 AM

Refreshments, Networking & Innovation Theater

9:45 - 10:30 AM

10:45 AM - 11:30 AM

Breakout Sessions

The Digital Experience (DX) Summit 2020 team will have a selection of high-impact sessions here for you shortly. Take a deep dive into actionable content from one of our five main conference agenda tracks.

Speakers

10:45 AM - 11:30 AM

TBA

11:30 AM - 12:45 PM

Birds of a Feather Lunch featuring the Innovation Theater

11:30 AM - 12:45 PM

1:00 - 1:45 PM

Sponsor Spotlights

DX Summit event sponsors will share the latest digital workplace tools and technologies that will impact your organization in the coming months and years.

Speakers

1:00 - 1:45 PM

2:00 - 4:00 PM

Case Study

Learn from real stories and real organizations that saw success in the digital customer experience ecosystem. More information is coming soon!

Speakers

2:00 - 2:15 PM

DX Talks

Our take on TED Talks, these rapid-fire practitioner-led narratives are delivered from the main stage in 15-minutes or less.

Speakers

2:15 - 3:00 PM

Keynote Address

Keynotes are our most-anticipated speakers. They’re some of the brightest and most inspiring minds in business, leadership, tech, and culture.

Speakers

3:00 - 3:45 PM

DX Summit Farewell

Join the DX Summit team in final words and get more information and details on DX Summit 2020.

Speakers

3:45 - 4:00 PM

Keynote Room

Want to Sponsor?

Engage today's top digital customer experience executives.

Learn More

Websites